# SDR 98ZZZM403

- Difficulty date: February 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N487GS
- Make and model: Boeing 737247
- Aircraft serial: 19600
- System (JASC): 3350 · Emergency Lighting
- Part: Pin
- Condition: Bent
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT EXTERIOR EMERGENCY EXIT LIGHT INOP.  FOUND ON AMPLIFIED PREFLIGHT.  STRAIGHTENED PINS ON RT BATTERY PACK CHARGER.  (M)
